Items where Division is "Mathematics" and Year is 2019

Group by: Creators | Item Type | No Grouping
Jump to: A | B | E | F | G | K | L | T | Y
Number of items: 25.

A

Anbar Meidl, Nurdagül (2019) Curves over finite fields and permutations of the form x(k) - gamma Tr(x). Turkish Journal of Mathematics, 43 (1). pp. 533-538. ISSN 1300-0098 (Print) 1303-6149 (Online)

Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried (2019) Determining the Walsh spectra of Taniguchi's and related APN-functions. Finite Fields and Their Applications, 60 . ISSN 1071-5797 (Print) 1090-2465 (Online)

Anbar Meidl, Nurdagül and Kaşıkcı, Canan and Topuzoğlu, Alev (2019) On components of vectorial permutations of F-q(n). Finite Fields and Their Applications, 58 . pp. 124-132. ISSN 1071-5797 (Print) 1090-2465 (Online)

Anbar Meidl, Nurdagül and Meidl, Wilfried and Pott, Alexander (2019) Equivalence for negabent functions and their relative difference sets. Discrete Applied Mathematics, 270 . pp. 1-12. ISSN 0166-218X (Print) 1872-6771 (Online)

B

Ball, Simeon and Lavrauw, Michel (2019) Arcs in finite projective spaces. EMS Surveys in Mathematical Sciences, 6 (1-2). pp. 133-172. ISSN 2308-2151 (Print) 2308-216X (Online)

Bao, Guanlong and Göğüş, Nihat Gökhan (2019) On the closures of Dirichlet type spaces in the Bloch space. Complex Analysis and Operator Theory, 13 (1). pp. 45-59. ISSN 1661-8254 (Print) 1661-8262 (Online)

Bassa, Alp and Stichtenoth, Henning (2019) Self-dual codes better than the Gilbert-Varshamov bound. Designs, Codes, and Cryptography, 87 (1). pp. 173-182. ISSN 0925-1022 (Print) 1573-7586 (Online)

Bayraktar, Turgay (2019) On global universality for zeros of random polynomials. Hacettepe Journal of Mathematics and Statistics, 48 (2). pp. 384-398. ISSN 1303-5010

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman and Lu, Chinh H. (2019) Pluripotential theory and convex bodies: large deviation principle. Arkiv for Matematik, 57 (2). pp. 247-283. ISSN 0004-2080 (Print) 1871-2487 (Online)

Bojnik, Afrim (2019) Statistics of real roots of random polynomials. [Thesis]

E

Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha (2019) T-spread strongly stable monomial ideals. Communications in Algebra, 47 (12). pp. 5303-5316. ISSN 0092-7872 (Print) 1532-4125 (Online)

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2019) Long-time existence of solutions to nonlocal nonlinear bidirectional wave equations. Discrete and Continuous Dynamical Systems, 39 (5). pp. 2877-2891. ISSN 1078-0947 (Print) 1553-5231 (Online)

F

Frenk, Hans and Javadi Khatab, Sonya and Pourakbar, Morteza and Sezer, Semih Onur (2019) An exact static solution approach for the service parts end-of-life inventory problem. European Journal of Operational Research, 272 (2). pp. 496-504. ISSN 0377-2217 (Print) 1872-6860 (Online)

Frenk, Hans and Javadi Khatab, Sonya and Sezer, Semih Onur (2019) An optimal stopping approach for the end-of-life inventory problem. Mathematical Methods of Operations Research, 90 (3). pp. 329-363. ISSN 1432-2994 (Print) 1432-5217 (Online)

Frenk, Hans and Pehlivan, Canan and Sezer, Semih Onur (2019) Order and exit decisions under non-increasing price curves for products with short life cycles. Mathematical Methods of Operations Research, 90 (3). pp. 365-397. ISSN 1432-2994 (Print) 1432-5217 (Online)

G

Güneri, Cem and Özbudak, Ferruh and Saçıkara Karıksız, Elif (2019) A concatenated construction of linear complementary pair of codes. Cryptography and Communications, 11 (5). pp. 1103-1114. ISSN 1936-2447 (Print) 1936-2455 (Online)

Güneş, Burçin (2019) Contributions to the theory of function fields in positive characteristic. [Thesis]

K

Kantarcı Oğuz, Ezgi (2019) Descent polynomials, peak polynomials and an involution on permutations. In: 31st International Conference on Formal Power Series and Algebraic Combinatorics, FPSAC 2019, Ljubljana

Kantarcı Oğuz, Ezgi (2019) Descent polynomials, peak polynomials and an involution on permutations. Seminaire Lotharingien de Combinatoire (82). ISSN 1286-4889

Kılıç, Kemal and Saygı, Menekşe Gizem and Sezer, Semih Onur (2019) Exact and heuristic methods for personalized display advertising in virtual reality platforms. Journal of Industrial and Management Optimization, 15 (2). pp. 833-854. ISSN 1547-5816 (Print) 1553-166X (Online)

Kurşungöz, Kağan (2019) Andrews-Gordon type series for Capparelli's and Göllnitz-Gordon identities. Journal of Combinatorial Theory, Series A, 165 . pp. 117-138. ISSN 0097-3165 (Print) 1096-0899 (Online)

Kuruk, Gamze (2019) Comparison of solutions of some pairs of nonlinear wave equations. [Thesis]

L

Lavrauw, Michel and Rodgers, Morgan (2019) Classification of 8-dimensional rank two commutative semifields. Advances in Geometry, 19 (1). pp. 57-64. ISSN 1615-715X (Print) 1615-7168 (Online)

T

Tanoumand, Neda (2019) Introduction to convex optimization. [Thesis]

Y

Yadeta, Hailu Bikila (2019) The initial-boundary value problem for some nonlocal nonlinear wave type problem. [Thesis]

This list was generated on Mon Jun 17 16:14:10 2024 +03.